# SDR SWAA2012102408816

- Difficulty date: October 1, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 43,662 hours, 25,374 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT LOWER END OF 1ST VERTICAL STIFFENER AFT AT STA 101.90.  REPAIRED RIB PER SRM.
